# SDR AALA201710169026

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,728 hours, 28,024 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Mislocated
- Location: Rt Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR R FWD EMERGENCY EXIT ECAM CLIMBING THROUGH FL 200. FOUND SEAL SLIGHTLY ROLLED BACK AT AFT BOTTOM CORNER REPAIRED IAW AMM.
